# SDR CA100115004

- Difficulty date: January 15, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6232800623281
- Condition: Cracked
- Location: Te Flap
- Part time: 7,274 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY FOR REPAIR TO THE FLAP ATTACH BRACKET, NOSE RIBS PN 62328-00 AND 62328-01 WERE  FOUND TO BE CRACKED AT THE FLAP HINGE BRACKET ATTACH POINT.  THIS BRACKET ALSO FORMS THE ATTACHING POINT FOR THE FLAP CONTROL ROD.  BOTH LT AND RT FLAPS WERE FOUND TO HAVE THE SECOND RIB FROM THE INBD END CRACKED.  THESE RIBS CAN ONLY BE INSPECTED IN THIS AREA WITH THE L/E SKIN REMOVED.  AT THIS TIME THE RIVETS ATTACHING NOSE RIBS TO THE FLAP HINGE BRACKET WERE FOUND CORRODED AND SEVERAL HAD FAILED.
